# SDR SB05048

- Difficulty date: April 16, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE EMERGENCY EXIT LIGHT AT THE R1 DOOR WAS ILLUMINATED.  MAINTENANCE FOUND A BROKEN WIRE BETWEEN BATTERY PACKS.  RESPLICED WIRE.  OPERATIONAL CHECK GOOD.
